# SDR 97ZZZX3389

- Difficulty date: July 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N779GA
- Make and model: Gulstm GA7
- Aircraft serial: GA7066
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: FL099005705
- Condition: Cracked
- Location: Tail Pipe
- Part time: 4,300 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, RIGHT EXHAUST MUFFLER WAS PRESSURIZED AND FOUND CRACKED AT TAIL PIPE OUTLET.  A LARGE QUANTITY OF SOOT (EXHAUST GAS RESIDUE) WAS SEEN FLOWING OUT OF THE CRACK AND INTO THE DUCTING TO THE CABIN HEAT SYSTEM.  THIS DEFECT HAD BEEN LEAKING FOR SOME TIME AND VERY DIFFICULT TO SEE DUE TO THE LOCATION, THE LT MUFFLER SHOWED SIMILAR DEFECTS.
